BibTeX record: journals/ndjfl/Shannon90

download as .bib file

@article{DBLP:journals/ndjfl/Shannon90,
  author    = {Gary P. Shannon},
  title     = {Provable Forms of Martin's Axiom.},
  journal   = {Notre Dame Journal of Formal Logic},
  year      = {1990},
  volume    = {31},
  number    = {3},
  pages     = {382--388},
  url       = {http://dx.doi.org/10.1305/ndjfl/1093635503},
  doi       = {10.1305/ndjfl/1093635503},
  timestamp = {Wed, 03 Sep 2014 09:00:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ndjfl/Shannon90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}